A female asked:
Disclaimer

everytime take omnicef(cefdinir) feel slight burn in throat ( as soon as swallow the pill).should discontinue?is this an allergic reaction to the pill

1 doctor answer
Dr. Martin Raff
55 years experience Infectious Disease
Unlikely: This is not likely to be an allergic reaction, but rather a local irritant effect. However, if you are unsure or there are any other symptoms developing along with this be sure and go and see the doctor who prescribed the Omnicef (cefdinir).
Answered on Oct 22, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 25-year-old female asked:
Dr. Jeremy Porter
12 years experience Pediatrics
Take full course: I'd keep going with the cefdinir it until it's all finished. I am not sure how long you've been taking it but if you are on days 1-7, have faith and ... Read More
1
1 thank
A female asked:
Dr. Rodney Pollary
46 years experience Pediatrics
Strep throat: True strep infections respond very quickly to antibiotics. Omnicef (cefdinir) dies treat strep infections therefore if you are still sick it seems p ... Read More
A 30-year-old female asked:
Dr. Lori Lange
Specializes in Family Medicine
Maybe: Maybe but Strep throat is a Gram positive organism. The other meds do kill Gram positive bacteria, many more as well as some Gram negatives. You don' ... Read More
A 67-year-old member asked:
Dr. Larry Lutwick
48 years experience Infectious Disease
Group A strep: Microbiologically, there is no resistance of group a streptococci to Keflex or omnicef (cefdinir).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month